# SDR DALA2018041902646

- Difficulty date: April 19, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 85,963 hours, 39,350 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS OUT ABOVE EMERGENCY EXIT WING DOORS. IAW WDM 33-51-13, REWIRED THE CONNECTOR D5678.  INSTALLED A MISSING GROUND WIRE. OPS CHECKED GOOD.
